MAUDE Adverse Event Report: CONCORD MANUFACTURING 2008T GEN 2 BIBAG WITHOUT CDX; DIALYSATE CONCENTRATE FOR HEMODIALYSIS (LIQUID OR POWDER)

CONCORD MANUFACTURING 2008T GEN 2 BIBAG WITHOUT CDX; DIALYSATE CONCENTRATE FOR HEMODIALYSIS (LIQUID OR POWDER)
Model Number 190895
Medical Device Problem Code Thermal Decomposition of Device (1071)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/02/2021
Type of Reportable Event Malfunction
Event or Problem Description
A user facility biomedical technician (biomed) reported to fresenius that the 2008t machine would not power on.During follow-up with the biomed it was confirmed that a patient was not connected to the machine at the time of the incident and there was no harm to any patients or individuals because of this malfunction.The biomed stated that the replacing the power supply resolved the reported issue.The biomed stated that the blood pump also needed to be replaced after issues were experienced with it.The complaint samples were returned to the manufacturer for a physical evaluation.Upon physical evaluation of the power supply by the manufacturer, evidence of thermal damage to the rocker switch was identified.
 
Additional Manufacturer Narrative
Plant investigation: the power supply was returned to the manufacturer for physical evaluation.An exterior visual inspection of the returned cycler showed no signs of physical damage.The test machine failed to power up with the returned part a detailed inspection on the power supply revealed a damaged rocker switch.One of the terminals is lifted (loose), causing no connection when the switch is closed (on position), resulting in ¿no power¿.There is signs of charring (thermal damage) on the lifted terminal and the end connector of the connected wire.There was no damage found on the nearby components.The rocker switch was replaced and the test machine powered on without failures.A review of the device manufacturing records was conducted by the manufacturer.There were no deviations or non-conformances during the manufacturing process.In addition, a device history record (dhr) review was performed and verified that the results of the in-progress and final quality control (qc) testing met all requirements.Upon completion of the evaluation, the reported issue was confirmed.

Brand Name
2008T GEN 2 BIBAG WITHOUT CDX
Common Device Name
DIALYSATE CONCENTRATE FOR HEMODIALYSIS (LIQUID OR POWDER)
Manufacturer (Section D)
CONCORD MANUFACTURING
director, quality systems
4040 nelson avenue
concord CA 94520
Manufacturer (Section G)
CONCORD MANUFACTURING
director, quality systems
4040 nelson avenue
concord CA 94520
Manufacturer Contact
jason busch
920 winter st
waltham, MA 02451
9043166958
MDR Report Key12936749
Report Number2937457-2021-02399
Device Sequence Number20038614
Product Code KPO
UDI-Device Identifier00840861100927
UDI-Public00840861100927
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K121341
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number190895
Device Catalogue Number190895
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/11/2021
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2021
Initial Report FDA Received Date12/06/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/12/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown